MathSciNet Relay Station
MathSciNet bibliographic data
MR1189523 (93k:11107) 11R47 (11R04)
Schinzel, A. An extension of the theorem on primitive divisors in algebraic number fields. Math. Comp. 61 (1993), no. 203, 441–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement